# SDR MALA040419

- Difficulty date: May 30, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 17,817 hours, 19,292 cycles
- Engine: Ge CT79B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermostat
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE INTAKE LIGHT CYCLED ON AND OFF NUMEROUS TIMES; RAN QRH--NO CHANGES. IT CYCLED FOR THE REMAINDER OF FLIGHT. AIR RETURN TO DTW.  MAINTENANCE FOUND NR 3 THERMOSTAT ON LOWER DUCT OPEN--SWAPPED TO NR 4 POSITION. COMPLETED OP'S CK'S IAW AMM. ALL CHECKS GOOD. SEE 409 NR 131454 FOR DETAILS.
